Option prices under stochastic volatility

Jiguang Han, Ming Gao, Qiang Zhang*, Yutian LI

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

The well known Heston model for stochastic volatility captures the reality of the motion of stock prices in our financial market. However, the solution of this model is expressed as integrals in the complex plane and has difficulties in numerical evaluation. Here, we present closed-form solutions for option prices and implied volatilities in terms of series expansions. We show that our theoretical predictions are in remarkably good agreement with numerical solutions of the Heston model of stochastic volatility.

Original languageEnglish
Pages (from-to)1-4
Number of pages4
JournalApplied Mathematics Letters
Volume26
Issue number1
DOIs
Publication statusPublished - Jan 2013

Scopus Subject Areas

  • Applied Mathematics

User-Defined Keywords

  • Heston model
  • Option pricing
  • Stochastic volatility

Fingerprint

Dive into the research topics of 'Option prices under stochastic volatility'. Together they form a unique fingerprint.

Cite this